# SDR 01FDEA00915

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,526 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 AFT FAIRING EDGE LT SIDE IS DISBONDED AND MISSING RIVETS.  REMOVED AND REPLACED TRAILING EDGE PER EA 8-5410-56153 & SRM 54-12-02.
